MAUDE Adverse Event Report: VERATHON MEDICAL (CANADA) ULC BFLEX¿; BRONCHOSCOPE (FLEXIBLE OR RIGID)

VERATHON MEDICAL (CANADA) ULC BFLEX¿; BRONCHOSCOPE (FLEXIBLE OR RIGID)
Model Number BFLEX¿ 2 REGULAR 5.0
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2024
Type of Reportable Event Malfunction
Event or Problem Description
After set-up everything seemed to be working fine.When scope was moved into position to place in ett the monitor screen went black.Has been reported & rep picked up.Manufacturer response for bronchoscope (flexible or rigid), bflex¿ (per site reporter).Rep picked up product.

Brand Name
BFLEX¿
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID)
Manufacturer (Section D)
VERATHON MEDICAL (CANADA) ULC
20001 n creek pkwy
bothell WA 98011
MDR Report Key20619756
Report Number20619756
Device Sequence Number8820797
Product Code EOQ
UDI-Device Identifier00879123008565
UDI-Public(01)00879123008565
Combination Product (Y/N)N
Initial Reporter StateWA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/26/2024
Report Date (Section F) 08/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberBFLEX¿ 2 REGULAR 5.0
Device Catalogue Number0570-0423
Device Lot NumberKS241802
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Device Age3 MO
Event Location Hospital
Date Report to Manufacturer11/06/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/06/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA08/26/2024